# SDR UO22004F00005

- Difficulty date: April 26, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N900VL
- Make and model: Amd FALCON900
- Aircraft serial: 60
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C2424500601
- Condition: Unserviceable
- Location: Nlg
- Part time: 6,449 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPLOCK BROKEN, INTERNAL, WOULD NOT ALLOW THE GEAR TO UPLOCK.
